# SDR QXEA2012081400797

- Difficulty date: August 14, 2012
- Submitted: August 15, 2012
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 26,715 hours, 27,786 cycles
- Engine: Pwc PW150A
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP, STRINGER 33 AT FRAME 49.5 BUBBLING PAINT PROBABLE CORROSION.  REMOVED CLIP DUE TO CORROSION IAW SRM 51-42-05-02-01.  MATCH DRILLED NEW CLIP IAW SRM 51-40-07-02-01.  INSTALLED CLIP IAW SRM 51-42-05-02-01.  APPLIED TOP COAT IAW AMM 51-25-31-370-801.
